Kolmogorov widths and entropy numbers in the Orlich spaces with the Luxembourg norm

  • V. S. Romanyuk

Abstract

We obtain the exact-order estimates of the Kolmogorov widths and entropy numbers of unit balls from the binary Besov spaces \$\mathrm{d}\mathrm{y}\mathrm{a}\mathrm{d} B^{0,\gamma}_{ p,\theta}$ compactly embedded in the exponential Orlich $\mathrm{e}\mathrm{x}\mathrm{p} L^{\nu}$ spaces equipped with the Luxembourg norm.
Published
25.05.2017
How to Cite
RomanyukV. S. “Kolmogorov Widths and Entropy Numbers in the Orlich Spaces With the Luxembourg Norm”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 682-94, http://umj.imath.kiev.ua/index.php/umj/article/view/1727.
Section
Research articles